# SDR SWAA2022071929930

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 18,459 hours, 8,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY SLIDE PARTIALLY DETACTED FROM DOOR CONTAINER WHEN PROVO OPENED CRACKED DOOR. GIRT BAR HAD NOT BEEN REMOVED FROM FLOOR CLASPS. / [01] REINSTALLED SLIDE ASSY PER AMM 25-66-01 AND MT725-61-06
